Parametric general quasi variational inequalitiesReportar como inadecuado




Parametric general quasi variational inequalities - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.15 No.1 June 2010. -

In this paper, we prove that the general quasi variational inequalities are equivalent to the fixed point problem using the projection technique. We use this equivalent formulation to study the sensitivity analysis of the general quasi variational inequality. Our approach is very simple. Several special cases are also discussed.

variational inequalities; sensitivity analysis; fixed-point problem



Autor: Muhammad Aslam Noor - ; Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia Khalida Inayat Noo

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados